English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55566/89886 (62%)
造访人次 : 11023723      在线人数 : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69164


    题名: An Admissibility Result on Estimation of a Multivariate Normal Mean Vector
    作者: Lin, Jyh-jiuan;Pal, Nabendu
    贡献者: 淡江大學統計學系
    日期: 2001-05
    上传时间: 2011-10-23 16:27:58 (UTC+8)
    摘要: T. Kubokawa [J. Multivariate Anal. 36, No. 1, 121-126 (1991; Zbl 0733.62059)] constructed a shrinkage estimator of a p-variate (p≥3) normal distribution which dominates the famous James-Stein estimator uniformly. Kubokawa showed that the estimator is generalized Bayes and also claimed the admissibility of the improved estimator using L.D. Brown and J.T. Hwang’s [Statistical Decision Theory and Related Topic III, Vol. 1, 205-230 (1982; Zbl 0585.62016)] admissibility proof. Unfortunately the admissibility proof is incorrect and here we present a correct proof using L.D. Brown’s result in Ann. Math. Stat. 42, 855-903 (1971; Zbl 0246.62016).
    關聯: Tamsui Oxford Journal of Mathematical Sciences 17(1), pp.23-33
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML93检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈